# SDR 97ZZZX1669

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8388F
- Make and model: Hughes 369HS
- Aircraft serial: 760838S
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 369A18079
- Condition: Failed
- Location: T/R Pitch Link
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TAIL ROTOR PITCH CHANGE LINKS WERE INSTALLED AT 13,300.8 AIRCRAFT HOURS.  AT 13,432 AIRCRAFT HOURS, ONE PITCH CHANGE LINK FAILED AT ONE END.  THE BEARING APPEARS TO HAVE BEEN EXCESSIVELY OVER ROLL STAKED UPON INSTALLATION INTO THE LINK BEARING HOUSING.  FAILURE OF THE LINK ASSY CAUSED LOSS OF TAIL ROTOR CONTROL OF THE AIRCRAFT.  PILOT LANDED SAFELY WITHOUT FURTHER DAMAGE.  RECOMMEND MANDATORY NDI INSPECTION AFTER A BEARING IS INSTALLED IN THESE LINKS.
